File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Geometric phases in the quantisation of bosons and fermions

TitleGeometric phases in the quantisation of bosons and fermions
Authors
KeywordsBerry's Phase
Geometric Quantisation
Hermitian Symmetric Spaces
Maslov Index
Issue Date2011
PublisherAustralian Mathematical Society. The Journal's web site is located at http://www.austms.org.au/Publ/JAustMS/
Citation
Journal Of The Australian Mathematical Society, 2011, v. 90 n. 2, p. 221-235 How to Cite?
AbstractAfter reviewing geometric quantisation of linear bosonic and fermionic systems, we study the holonomy of the projectively flat connection on the bundle of Hilbert spaces over the space of compatible complex structures and relate it to the Maslov index and its various generalisations. We also consider bosonic and fermionic harmonic oscillators parametrised by compatible complex structures and compare Berry's phase with the above holonomy. © Australian Mathematical Publishing Association Inc. 2011.
Persistent Identifierhttp://hdl.handle.net/10722/156275
ISSN
2015 Impact Factor: 0.443
2015 SCImago Journal Rankings: 0.255
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorWu, Sen_US
dc.date.accessioned2012-08-08T08:41:08Z-
dc.date.available2012-08-08T08:41:08Z-
dc.date.issued2011en_US
dc.identifier.citationJournal Of The Australian Mathematical Society, 2011, v. 90 n. 2, p. 221-235en_US
dc.identifier.issn1446-7887en_US
dc.identifier.urihttp://hdl.handle.net/10722/156275-
dc.description.abstractAfter reviewing geometric quantisation of linear bosonic and fermionic systems, we study the holonomy of the projectively flat connection on the bundle of Hilbert spaces over the space of compatible complex structures and relate it to the Maslov index and its various generalisations. We also consider bosonic and fermionic harmonic oscillators parametrised by compatible complex structures and compare Berry's phase with the above holonomy. © Australian Mathematical Publishing Association Inc. 2011.en_US
dc.languageengen_US
dc.publisherAustralian Mathematical Society. The Journal's web site is located at http://www.austms.org.au/Publ/JAustMS/en_US
dc.relation.ispartofJournal of the Australian Mathematical Societyen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectBerry's Phaseen_US
dc.subjectGeometric Quantisationen_US
dc.subjectHermitian Symmetric Spacesen_US
dc.subjectMaslov Indexen_US
dc.titleGeometric phases in the quantisation of bosons and fermionsen_US
dc.typeArticleen_US
dc.identifier.emailWu, S:swu@maths.hku.hken_US
dc.identifier.authorityWu, S=rp00814en_US
dc.description.naturepublished_or_final_versionen_US
dc.identifier.doi10.1017/S1446788711001236en_US
dc.identifier.scopuseid_2-s2.0-80054962387en_US
dc.identifier.hkuros183913-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-80054962387&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume90en_US
dc.identifier.issue2en_US
dc.identifier.spage221en_US
dc.identifier.epage235en_US
dc.identifier.isiWOS:000293659300007-
dc.publisher.placeAustraliaen_US
dc.identifier.scopusauthoridWu, S=15830510400en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats